Alert archive / Minnesota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 119, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 6, 2015, 5:13 PM CDT for Yellow Medicine County, Minnesota. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 6, 2015, 5:13 PM CDT (22:13 UTC)
- Expired
- Aug 6, 2015, 5:45 PM CDT
- In force
- 32 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
County Yellow Medicine County, MN
The radar
The Sioux Falls radar (KFSD), 133 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 6, 5:22 PM CDT | TSTM WND DMG | Canby, MN | BARN AND SILO BLOWN DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 6, 3:23 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 10.2 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 638 J/kg
- Mixed-layer CIN
- -199 J/kg
- Mixed-layer LCL
- 862 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
853
WUUS53 KMPX 062213
SVRMPX
MNC173-062245-
/O.NEW.KMPX.SV.W.0119.150806T2213Z-150806T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
513 PM CDT THU AUG 6 2015
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN YELLOW MEDICINE COUNTY IN WEST CENTRAL MINNESOTA...
* UNTIL 545 PM CDT
* AT 513 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CANBY...OR
18 MILES EAST OF CLEAR LAKE...MOVING EAST AT 25 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
PORTER AROUND 535 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BURR AND
ST. LEO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4480 9645 4480 9635 4478 9600 4463 9598
4463 9645
TIME...MOT...LOC 2213Z 278DEG 23KT 4468 9632
HAIL...1.00IN
WIND...70MPH
$$
CLFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 4:04 PM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Aug 6, 4:04 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 404 PM CDT THU AUG 6 2015 .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 345 PM CDT THU AUG 6 2015 CURRENT SURFACE PRESSURE ANALYSIS INDICATES A LOW MOVING TO THE EAST ACROSS EASTERN SD WITH A WARM FRONT STRETCHED OUT ACROSS WEST CENTRAL AND SOUTHWEST MINNESOTA. IN ADDITION...A PRONOUNCED SHORTWAVE IS CURRENTLY NOSING INTO THE FORECAST AREA THIS AFTERNOON. SOLAR HEATING IS YIELDING SBCAPE BETWEEN 15000-2500 J/KG IN THE WESTERN FORECAST AREA. THEREFORE...WE ARE SEEING NUMEROUS THUNDERSTORMS WITH DEEP CORES IN THIS AREA. THERE IS SUFFICIENT DEEP LAYER EFFECTIVE SHEAR TO PRODUCE MULTICELL TO SUPERCELL STRUCTURE. THIS SUPPORTS WHAT WE'RE SEEING ON RADAR...WITH A COUPLE HEALTHY MESOCYCLONES. THESE STORMS WILL CONTINUE EAST AHEAD OF THE LARGE SCALE FORCING THAT IS MOVING THIS WAY. STORM COVERAGE SHOULD INCREASE...BUT THE SEVERITY OF CONVECTION IS ALSO EXPECTED TO DIMINISH BY THE TIME THE STORM MAKE IT INTO EASTERN MN AND WESTERN WI DUE TO LESS INSTABILITY. THE HAIL AND WIND THREAT IN WESTERN/CENTRAL MN WILL HE HIGHEST BETWEEN 4 PM AND 9 PM. THERE IS ALSO A CHANCE OF A TORNADO OR TWO LATE THIS AFTERNOON IN WESTERN MN GIVEN THE NW-SE ORIENTATED BOUNDARY...LOWER LCL VALUES...AND MODEST 0-3KM CAPE AND 0-1KM SHEAR. THE COLD FRONT WILL PASS THROUGH THE AREA TOMORROW MORNING AND SHIFT THE CONVECTION FARTHER EAST INTO WISCONSIN. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 345 PM CDT THU AUG 6 2015 THE LONG TERM CONCERN REMAINS THE CONVECTIVE THREAT OVER THE WEEKEND...WITH DRYING AND A WARMING TREND DEVELOPING INTO NEXT WEEK. THE INITIAL RAIN THREAT WILL BE LATE FRIDAY NIGHT INTO SATURDAY. ASSOCIATED WITH THE NEXT FRONTAL SYSTEM DROPPING INTO THE REGION FROM NORTHERN MN AND THE DAKOTAS. MCS DEVELOPMENT WILL BE POSSIBLE OVER NEBRASKA/SOUTH DAKOTA REGION LATER FRIDAY NIGHT AS A WAVE TOPS THE UPPER RIDGE. THE MAIN TROUGH DIGS A BIT SOUTH OVER HE DAKOTAS AND MN DRAGGING A FRONTAL BOUNDARY INTO NORTHWEST MN. WILL CONTINUE THE SMALLER CHANCE POPS FOR THIS AS IT MOVES INTO THE AREA. THEN TIMING OF THE TRANSLATION OF THE UPPER TROUGH AND ATTENDANT SURFACE FRONT WILL BE THE MAIN ISSUE FOR THE REST OF THE WEEKEND AND EARLY MONDAY. WILL CONTINUE THE CHANCE POPS DEVELOPING OVER THE ENTIRE CWA INTO SATURDAY NIGHT...AND EXITING THE SUNDAY NIGHT/MONDAY MORNING. THE BEST CHANCE APPEARS TO BE WITH THE FRONTAL PASSAGE SUNDAY AFTERNOON/SUNDAY NIGHT. THEREAFTER...THE LONG RANGE MODELS ARE IN GOOD AGREEMENT WITH HEIGHTS RISING OVER THE CENTRAL CONUS AS THE EASTERN CONUS TROUGH MOVES EAST. THIS SHOULD PROVIDE A DRY TREND FOR THE AREA THROUGH AT LEAST MIDWEEK...ALONG WITH A WARMING TREND THROUGH THURSDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 118 PM CDT THU AUG 6 2015 THERE ARE PLENTY OF LIGHT SHOWERS HANGING AROUND SOUTHERN MN AND WESTERN IA...BUT WE ARE GETTING A TEMPORARY BREAK IN THE THUNDERSTORM ACTIVITY...HOWEVER...THERE IS MORE ACTIVITY APPROACHING FROM THE DAKATOS AND WEST CENTRAL MN. WE EXPECT ANOTHER ROUND OF STORMS TO FORM LATE THIS AFTERNOON AND EVENING AND MOVE EAST WITH TIME. WE THINK THE 2ND AND POSSIBLE 3RD ROUND OF STORMS WILL IMPACT THAT TAF SITES BETWEEN MAINLY 5PM TO 3AM. MVFR/IFR CEILINGS AND VIS RESTRICTIONS ARE EXPECTED WITH THE POTENTIALLY HEAVY DOWNPOURS. LOW CEILINGS COULD LINGER THROUGH TOMORROW MORNING. KMSP... WE ARE CONFIDENT THERE WILL BE AT LEAST ONE MORE /POSSIBLY TWO/ MORE ROUNDS OF SHOWERS AND STORMS OVER THE NEXT 6-12 HOURS. THE FIRST MIGHT BE A LITTLE EARLIER THAN PREVIOUS FORECASTS INDICATED AND IMPACT THE AIRPORT FOR AT LEAST A PORTION OF THE EVENING RUSH. /OUTLOOK FOR KMSP/ FRI NIGHT...VFR. WINDS LIGHT AND VRB BECOMING S 5-10 KT. SAT...MVFR CIGS PSBL LATE...CHC OF -TSRA. S WINDS 5-10KT. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...CLF LONG TERM...DWE AVIATION...CLF
Hazardous weather outlook, Aug 6, 12:59 PM CDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1259 PM CDT THU AUG 6 2015 MNZ041-042-047>049-054>058-064-065-073-074-071800- DOUGLAS-TODD-STEVENS-POPE-STEARNS-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-YELLOW MEDICINE-RENVILLE-REDWOOD-BROWN- 1259 PM CDT THU AUG 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS LATER TODAY AND TONIGHT. A FEW STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NON-SEVERE THUNDERSTORMS MAY CONTINUE INTO EARLY FRIDAY MORNING...WITH ADDITIONAL THUNDERSTORM CHANCES LATE FRIDAY NIGHT THROUGH MONDAY. THE RISK OF SEVERE WEATHER APPEARS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED. MNZ043>045-050>053-059>063-066>070-075>078-082>085-091>093- WIZ014>016-023>028-071800- MORRISON-MILLE LACS-KANABEC-BENTON-SHERBURNE-ISANTI-CHISAGO- WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-MCLEOD-SIBLEY-CARVER- SCOTT-DAKOTA-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- 1259 PM CDT THU AUG 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHEAST MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT NUMEROUS SHOWERS AND THUNDERSTORMS ARE LIKELY BEGINNING LATE THIS AFTERNOON AND LASTING INTO TONIGHT. A FEW STRONG STORMS ARE POSSIBLE LATER ON TODAY AND TONIGHT. HAIL AND WIND CAN NOT BE RULED OUT...BUT WE THINK THE BIGGEST HAZARD IS THE HEAVY RAIN THREAT AND POTENTIAL FOR FLASH FLOODING IN URBAN AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NON-SEVERE THUNDERSTORMS MAY CONTINUE INTO EARLY FRIDAY MORNING...WITH ADDITIONAL THUNDERSTORM CHANCES LATE FRIDAY NIGHT THROUGH MONDAY. THE RISK OF SEVERE WEATHER APPEARS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Aug 6, 3:16 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
316 PM CDT THU AUG 6 2015
MNZ041-042-048-049-055-057-062115-
STEARNS-KANDIYOHI-DOUGLAS-POPE-SWIFT-TODD-
316 PM CDT THU AUG 6 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN STEARNS...
POPE...EASTERN DOUGLAS...NORTHWESTERN KANDIYOHI...WESTERN TODD AND
NORTHEASTERN SWIFT COUNTIES...
AT 316 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR ALMORA TO NEAR LAKE HASSEL...AND MOVING EAST AT
30 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
ALEXANDRIA...SAUK CENTRE...LONG PRAIRIE...GLENWOOD...OSAKIS...
STARBUCK...NEW LONDON...BROWERVILLE...BROOTEN...BELGRADE...CLARISSA
AND EAGLE BEND.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 97 AND 132.
U.S. HIGHWAY 12 BETWEEN MILE MARKERS 45 AND 48.
U.S. HIGHWAY 8 IN MINNESOTA NEAR MILE MARKER 6.
U.S. HIGHWAY 71 BETWEEN MILE MARKERS 134 AND 209.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4624 9484 4526 9488 4528 9558 4611 9548
4611 9515 4623 9514
TIME...MOT...LOC 2016Z 266DEG 28KT 4623 9544 4536 9554
JLTSpecial weather statement, Aug 6, 4:07 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
407 PM CDT THU AUG 6 2015
MNZ054-064-062200-
YELLOW MEDICINE-LAC QUI PARLE-
407 PM CDT THU AUG 6 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN YELLOW MEDICINE AND
SOUTHWESTERN LAC QUI PARLE COUNTIES...
AT 406 PM CDT...A STRONG THUNDERSTORM WAS NEAR CLEAR LAKE...MOVING
EAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CANBY...DAWSON...PORTER...PROVIDENCE...ST. LEO...BURR AND FLORIDA
CREEK WILDLIFE MANAGEMENT AREA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
U.S. HIGHWAY 212 BETWEEN MILE MARKERS 8 AND 22.
U.S. HIGHWAY 75 BETWEEN MILE MARKERS 95 AND 105.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
WEST CENTRAL MINNESOTA.
LAT...LON 4490 9645 4500 9601 4463 9595 4463 9632
4464 9645
TIME...MOT...LOC 2106Z 269DEG 29KT 4477 9659
JLTLocal storm report, Aug 6, 4:13 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
413 PM CDT THU AUG 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM TORNADO 4 W SUNBURG 45.35N 95.32W
08/06/2015 SWIFT MN STORM CHASER
SPOTTED OVER A FARM FIELD
&&
CARLYONSpecial weather statement, Aug 6, 4:18 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
418 PM CDT THU AUG 6 2015
MNZ042-062200-
TODD-
418 PM CDT THU AUG 6 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN TODD COUNTY...
AT 417 PM CDT...A STRONG THUNDERSTORM WAS NEAR LAKE OSAKIS...OR 16
MILES EAST OF ALEXANDRIA...MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LONG PRAIRIE...OSAKIS...BROWERVILLE...GREY EAGLE...LAKE OSAKIS...
LITTLE SAUK...ROUND PRAIRIE...BURTRUM...WEST UNION...NORTH SHORE...
LONG PRAIRIE AIRPORT AND CLOTHO.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 116 AND 119.
U.S. HIGHWAY 71 BETWEEN MILE MARKERS 173 AND 194.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
WEST CENTRAL MINNESOTA.
LAT...LON 4609 9467 4577 9465 4579 9514 4602 9515
4610 9514
TIME...MOT...LOC 2117Z 268DEG 26KT 4593 9502
JLTLocal storm report, Aug 6, 4:43 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
443 PM CDT THU AUG 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 4 NNE SUNBURG 45.40N 95.21W
08/06/2015 M1.50 INCH KANDIYOHI MN PUBLIC
MOSTLY NICKEL AND QUARTER SIZED.
&&
CARLYONLocal storm report, Aug 6, 5:04 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
504 PM CDT THU AUG 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL 5 NE SUNBURG 45.40N 95.17W
08/06/2015 E0.88 INCH KANDIYOHI MN PUBLIC
0455 PM HEAVY RAIN 5 NE SUNBURG 45.40N 95.17W
08/06/2015 E4.00 INCH KANDIYOHI MN PUBLIC
&&
CARLYONThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 3:16 PM CDT | Special Weather Statement | MPX | Douglas, Pope, Todd | 59 min |
| Aug 6, 4:07 PM CDT | Special Weather Statement | MPX | Lac qui Parle | 53 min |
| Aug 6, 4:09 PM CDT | Tornado Warning | MPX | Kandiyohi, Swift | 36 min |
| Aug 6, 4:18 PM CDT | Special Weather Statement | MPX | Todd | 42 min |
| Aug 6, 4:44 PM CDT | Tornado Warning | MPX | Kandiyohi | 31 min |
| Aug 6, 4:54 PM CDT | Severe Thunderstorm Warning | MPX | Morrison, Todd | 30 min |
| Aug 6, 5:14 PM CDT | Tornado Warning | MPX | Kandiyohi | 31 min |
| Aug 6, 5:23 PM CDT | Tornado Warning | MPX | Yellow Medicine | 37 min |
| Aug 6, 5:29 PM CDT | Flash Flood Warning | MPX | Kandiyohi | 3 hr |
| Aug 6, 5:45 PM CDT | Tornado Warning | MPX | Kandiyohi | 30 min |
| Aug 6, 5:46 PM CDT | Severe Thunderstorm Warning | MPX | Yellow Medicine | 44 min |
| Aug 6, 6:10 PM CDT | Tornado Warning | MPX | Meeker, Stearns | 23 min |
| Aug 6, 6:33 PM CDT | Special Weather Statement | MPX | Redwood, Renville | 57 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.